# SDR F3LA00014

- Difficulty date: February 10, 2000
- Submitted: March 31, 2000
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-5 CHECK, INSPECTION FOUND EXCESSIVE PLAY IN LT WING NR 2 INBOARD FLAP SPINDLE BEARINGS.  MAINTENANCE REPLACED SPINDLE BEARINGS AND TORQUED NR 2 INBOARD FLAP CARRIAGE PER MM 27-51-34.  (M)
